Area-1255

Area-1255's official forum for all of our life extension enthusiasts, bodybuilders, fitness geeks and for those just interested in science and technology.


You are not connected. Please login or register

Impotence from antipsychotics

View previous topic View next topic Go down  Message [Page 1 of 1]

1 Impotence from antipsychotics on Wed Jun 17, 2015 12:01 pm

AlessandroDD


Hi Area,

i have taken 10 mg Olanzapine for 2 weeks and 50-100mg Quetiapin for 4 days and i have gathered erectile dysfunction.

I have experierenced a big bang in my head after my last dose Quetiapine and slept for 2 days.


Is my seretonic system irreparebel damaged or is there maybe a recovery possible?

How long does the recovery last?

Until now, my ED is getting worser and worser.....

2 Re: Impotence from antipsychotics on Sun Jun 21, 2015 12:43 pm

Area-1255

avatar
Admin / Head Writer
Admin / Head Writer
AlessandroDD wrote:Hi Area,

i have taken 10 mg Olanzapine for 2 weeks and 50-100mg Quetiapin for 4 days and i have gathered erectile dysfunction.

I have experierenced a big bang in my head after my last dose Quetiapine and slept for 2 days.


Is my seretonic system irreparebel damaged or is there maybe a recovery possible?

How long does the recovery last?

Until now, my ED is getting worser and worser.....

Your prolactin is likely elevated..so your best option would be something like Deprenyl + L-Dopa to reboot testosterone production and lower prolactin...

Draw some blood work to make sure but that's usually the issue with antipsychotics...when prolactin is elevated, both testosterone and estrogen go down...as well as other important messengers and neurosteroids.

here's what you want http://www.internationaldrugmart.com/selegiline.html

then I would buy and take this product along with it.

http://barlowesherbalelixirs.com/17-mucuna-pruriens-40-l-dopa.html

http://area-1255.forumotion.info

View previous topic View next topic Back to top  Message [Page 1 of 1]

Permissions in this forum:
You cannot reply to topics in this forum